Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello sir. I am 24 year young guy. Recently I knew that my aunt was giving me a ayurvedic syrup namely M2 TONE. .also I recently knew that that syrup is for problems related to periods of women. .can it causes any side effect to me. actually it was happen before 4 years with me. When my aunt gave me such syrup for vitamins and good health. Please guide me that can any side effect of such syrup which was consumed by me.

1 Doctor Answered
Hello sir.
I am 24 year young guy. Recently I knew that m...
Hye . Thankyou for the query. This is a case of trying to self medicate without correct information and guidance from a professional. The most common high estrogen symptoms in men include: Sexual dysfunction (low libido, decreased morning erections, decreased erectile function) Enlarged breasts. Watch out for these symptoms.
4 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.